# SDR ASAA2021052634924

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 19,670 hours, 6,242 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Chafed
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE J10 HARNESS CHAFE DAMAGE. GROUNDED - YES. DAMAGE HAS EXTENDED THROUGH PORTIONS OF METAL BRAID. REMOVED AND REPLACED #1 ENG J10 HARNESS IAW B737-900 AMM 73-21-06. PERFORMED INSTALLATION TESTS FOR #1 ENGINE J10 HARNESS REF AMM 73-21-06-400-802-F00. ALL TESTS PASS. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
